| Model Number |
M00570740 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the additional device required (forceps) to retrieve the stent.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted to treat a common bile duct (cbd) stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) with metal stenting procedure performed on (b)(6) 2026.During stent deployment, the physician and nursing staff observed that the stent failed to fully expand despite waiting approximately three minutes.Consequently, the physician elected to remove the stent using forceps.Another wallflex biliary stent was used to complete the procedure.There were no patient complications as a result of this event and the patient condition following the procedure was stable.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the additional device required (forceps) to retrieve the stent.Block h11: investigation results: boston scientific corporation could not confirm the reported event of stent failure to expand.The device was not returned; therefore, product analysis could not be performed.Based on the available information, there was insufficient evidence to determine whether the reported event was related to physician technique, procedural factors, or a potential device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event.Device technical analysis: the device was not returned; therefore, product analysis could not be performed.Similar complaint review: a similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on the available information, there is not enough evidence to confirm the cause of reported event.Without proper evaluation of the complaint device, cause not established is selected as the investigation conclusion code.